Journal: Foundations of Computational Mathematics

Volume 1, Issue 3

229 -- 254Levent Tunçel. Generalization of Primal-Dual Interior-Point Methods to Convex Optimization Problems in Conic Form
255 -- 288Piotr Zgliczynski. Rigorous Numerics for Partial Differential Equations: The Kuramoto-Sivashinsky Equation
289 -- 295Dima Grigoriev. Approximation and Complexity: Liouvillean-Type Theorems for Linear Differential Equations on an Interval
297 -- 324Hans Z. Munthe-Kaas. Generalized Polar Decompositions on Lie Groups with Involutive Automorphisms
325 -- 332Michael H. Freedman. Projective Plane and Planar Quantum Codes